CSN Login
Members Online: 15

itching/numbness

iveys
Posts: 2
Joined: Feb 2004

Is any one (after 3 treatments)having severe itching? This always occurs on the 7th day after treatment,it usually goes away the next day. This time it has lasted for a week. Dr has given me two prescriptions now, (I think its time for a new dr)he doesn't seem to know whats causing this. Any ideas on how to relieve this, other than more drugs?
Any imput would be greatly appreciated.
thanks

Sarajo
Posts: 2
Joined: Jun 2003

HI Iveys-The itching and numbness I felt was in my hands and feet. My feet were really bad for a while. My doc said it was neuropathy. They asked me at every appointment if I had started to feel any numbness or tingling. Neuropathy can be helped with drugs like Neurontin and it usually goes away shortly after treatment. Don't know if this helps but I hope so. Good Luck!! :)

BonnieR's picture
BonnieR
Posts: 1549
Joined: Jan 2004

I would suggest taking a Bcompound and L-Glutamine. The L-glutamine can be found at GNC. My doctor recommended this and I still take it. It didn't make the problem go away but really helped. I buy the powder and put a heaping teaspoon in a small amount of orange juice. The nuerotin was suggest by another doc but side effects are tiredness and God knows I didn't want to feel any more tired. Hope it helps and good luck with your treatments.

Bonnie

Subscribe with RSS
About Cancer Society

The content on this site is for informational purposes only. It is not a substitute for professional medical advice. Do not use this information to diagnose or treat a health problem or disease without consulting with a qualified healthcare provider. Please consult your healthcare provider with any questions or concerns you may have regarding your condition. Use of this online service is subject to the disclaimer and the terms and conditions.

Copyright 2000-2014 © Cancer Survivors Network